← Return to Protracted Benzo withdrawal

Discussion
aarniek (@aarniek)

Protracted Benzo withdrawal

Depression & Anxiety | Last Active: Jun 14 9:24am | Replies (323)

Comment receiving replies
@rpcollier

I am not sure if restless leg syndrome and paresthesia is related to discontinuing Xanax and Ssri this past year. I was on them for 15 years. Only taken as prescribed for sleep. I decided to discontinue under my doctors care. Now 8 months later I have itchiness on various places but especially my ankle most noticeably at night. I was prescribed Gabapentin but I cannot tolerate the side effects. Does anyone know if this is a protracted withdrawal symptom of Xanax or Zoloft?

Jump to this post


Replies to "I am not sure if restless leg syndrome and paresthesia is related to discontinuing Xanax and..."

Yes, I have experienced restless leg syndrome during tapering of Valium under my doctor's care.